EconPapers    
Economics at your fingertips  
 

Generalized Lipschitz functions

Elyès Jouini ()

Post-Print from HAL

Abstract: The aim of this paper is to establish a compactness result on some function sets. The main idea is very simple: it suffices to change the axis in order to transform a family of nondecreasing functions in Lipschitz ones and then to apply Ascoli's theorem. As we will see, this simple geometrical approach can be extended to a wider class of functions. The paper is organized as follows. In the next section we shall define the concept of Q-Lipschitz functions, where Q is a convex cone and we shall construct a particulartopology on this set. In Section 2, we shall establish our compactness result and we shall explore some properties of the considered topology. In Section 3, we shall extend the previous result to a more general class of functions and in Section 4 we shall present some applications of our result.

Keywords: Compactness results; Convergence; Generalized Lipschitz functions (search for similar items in EconPapers)
Date: 2000
References: Add references at CitEc
Citations:

Published in Nonlinear Analysis: Theory, Methods and Applications, 2000, 41, pp.371-382

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:halshs-00167146

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:halshs-00167146